# SDR CA090626006

- Difficulty date: June 25, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 27,282 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 5610 · Flight Compartment Windows
- Part: Bolt
- Part number: NAS71036
- Condition: Failed
- Location: Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DEFECT 854517, WO-197013 NR 00001.  PILOTS SIDE WINDOW.  DASH 8, IPC 56-10-00 FIG 5 ITEM 140.  FOUND 3 BOLTS WITH THEIR HEADS MISSING.  BOLTS ROUTED TO LAB FOR TESTING AND ANALYSIS, REPORT WILL FOLLOW.
